# SDR CA190522008

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690337787
- Condition: Corroded
- Location: Bs 485-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION IN FWD CARGO (FWD BACKING SKIN, FRAME AT FS485.00 AND FS661.00+90) (TC# 20190522008)
